# SDR CKSA97289

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 69179225
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND LEFT HAND WING INTERNAL STA BL 348.0 SUPPORT ANGLE IS CRACKED, MARKED M6.  REMOVED AND REPLACED SUPPORT ANGLE STA BL 348.0 IAW B727 SRM 51-10-01.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 106870.
